# SDR SWAA2024012434210

- Difficulty date: December 21, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON TRANSITION ANGLE; L/H SIDE FWD CARGO AT STA.500+3<[01] WORKED CORROSION PER SRM 51-10-02; REMOVED .012 MATERIAL. REWORK OUT OF LIMITS PER SRM 53-00-53-1A-1;[02] CUT AND REMOVED DAMAGED SECTION OF L/H TRANSITION ANGLE FROM STA 480+10 TO STA 500I I.A.W SRM 53-00-53-2R-5.;[03] FABRICATED REPAIR PARTS I.A.W SRM 53-00-53-2R-5 AND EA M-22-153-1550.;[04] FABRICATED REPAIR PARTS I.A.W SRM 53-00-53-2R-5 AND EA M-22-153-1550.;[05] TREATED AND PRIMED REPAIR PARTS I.A.W AMM 51-21-00.;[06] TREATED AND PRIMED REPAIR PARTS I.A.W AMM 51-21-00.;[07] INSTALLED BONDED NUTPLATES I.A.W SRM 51-40-10.  03 JAN 2024 @ 1745 HOURS.;[08] INSTALLED BONDED NUTPLATES I.A.W SRM 51-40-10. 03 JAN 2024 @ 1745 HOURS. C/W INSPECTION;[09] BONDED NUTPLATES FROM C/A #7 FAILED TEST;[10] INSTALLED BONDED NUTPLATES I.A.W SRM 51-40-10. 04 JAN 2024 @ 1300 HOURS.;[11] INSPECTED WORK PERFORMED ON REPLACEMENT NUT PLATES ON C/A #10. NEW NUT PLATE TESTING REQUIRED.;[12] INSTALLED NEW REPAIR SECTION OF L/H TRANSITION ANGLE FROM STA 480+10 TO STA 500I I.A.W SRM 53-00-53-2R-5.;[13] C/W INSPECTION OF CORRECTIVE ACTION #12 ONLY;[14] REPAIRED SECTION OF L/H TRANSITION ANGLE FROM STA 480+10 TO STA 500I I.A.W SRM 53-00-53-2R-5.;[15] REPAIRED SECTION OF L/H TRANSITION ANGLE FROM STA 480+10 TO 500I I.A.W SRM 53-00-53-2R-5 AND EA M-22-153-1550.
